Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Faithful representations of association schemes


Author: Akihide Hanaki
Journal: Proc. Amer. Math. Soc. 139 (2011), 3191-3193
MSC (2010): Primary 05E30
DOI: https://doi.org/10.1090/S0002-9939-2011-11026-8
Published electronically: March 24, 2011
MathSciNet review: 2811274
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Every character of an association scheme can be considered as a faithful character of some quotient scheme. Also we will show that a faithful character of an association scheme determines a thin closed subset which is cyclic as a finite group.


References [Enhancements On Off] (What's this?)

  • 1. A. Hanaki, Characters of association schemes and normal closed subsets, Graphs Combin. 19 (2003), no. 3, 363-369. MR 2007898 (2004h:05132)
  • 2. -, Nilpotent schemes and group-like schemes, J. Combin. Theory Ser. A 115 (2008), no. 2, 226-236. MR 2382513 (2008m:05314)
  • 3. -, Representations of finite association schemes, European J. Combin. 30 (2009), no. 6, 1477-1496. MR 2535397 (2010g:05395)
  • 4. A. Hanaki and M. Hirasaka, Theory of Hecke algebras to association schemes, SUT J. Math. 38 (2002), no. 1, 61-66. MR 1919947 (2003g:05134)
  • 5. I. M. Isaacs, Character theory of finite groups, Academic Press [Harcourt Brace Jovanovich Publishers], New York, 1976. MR 0460423 (57:417)
  • 6. B. Xu, On morphisms of association schemes, J. Algebra 322 (2009), no. 4, 1013-1028. MR 2537669 (2010i:05358)
  • 7. P.-H. Zieschang, An algebraic approach to association schemes, Lecture Notes in Mathematics, vol. 1628, Springer-Verlag, Berlin, 1996. MR 1439253 (98h:05185)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 05E30

Retrieve articles in all journals with MSC (2010): 05E30


Additional Information

Akihide Hanaki
Affiliation: Faculty of Science, Shinshu University, Matsumoto 390-8621, Japan
Email: hanaki@shinshu-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-2011-11026-8
Keywords: Association scheme, representation, character, faithful
Received by editor(s): August 19, 2010
Published electronically: March 24, 2011
Communicated by: Jim Haglund
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society